I am taking viread 245 now for 3 months. I don't have a lot of disturbing side effects, but there is one thing i really find annoying.... And that is fatigue!
I'm always too tired to go out and party. I don't have the energy anymore in the evening to go out and talk to people. Also alcohol... After 1 beer i get supertired. Also my eyes sting from this fatigue. Also during the day...
So, the fact that i can't be social anymore during the weekend or in the evening, thats my major set back with taking viread... Anyone else with this fatigue?
This started after the 1st month of taking this drug....
I really hope i can soon stop taking this drug. The fatigue is going to make me a lonely man...
I also have 2 kids... The fact that i don't have a lot of energy for them is also a huge concern for me.
reading your post i remark that you drink alcohol!!!!!!!!!!!!!!
do you know that it is prohibited to drink when we have hbv?????????
hbv makes dammage to our liver alcohol too is the main cause of liver deseases,so here in your case hbv+alcohol
how your doc didn task you or order you to stop it!!!!!!!!
for veread ,some patients as i remark feel this tiredness during treatement ,if you feel tired take a rest as you can;walkng 30min a day is a good exercice for body
Hi! Thanks for your post.
Aboit the alcohol... I have Chronic HBV since birth. I got it through my mother... She claims it's because of blood transfers, because they didn't screen blood for HBV in the past... Maybe it is because of the blood transfer maybe it isn't... There's nothing i can do about it, i have it...
But i discovered that i ha HBV when i was about 19 years old. Also my sisters and father had it. They got imune,... Unfortunaly i didn't. I had a relationship since i was 16, the relationship lasted for 16 years, she never got HBV.
Anyway, the alcohol... All my life i drank A LOT of alcohol. My liver is still intact. And working fine. There was a slight disturbance o the gamma values, but now with viread it's all back to normal again. WITH drinking alcohol. It's just strange that i get fatigued of drinking 1 alcohol consumption. I starte to run again, 5-6 km (3-4 miles) and i feel a little bit better... But still too tired to go out.
So, FATIGUE, is the problem with me, not the alcohol or liver... But i know IF my liver gets bad i should lessen or stop the alcohol consumption...
it s not viread to make fatigue but the hbv infection
when immune system recover against the virus it makes interferon and cytokines that makes you feel bad, this does not mean immune system will win against hbv but it means immune system is acting against it
when the virus has almost total control over immune system there is no activity against hbv and you feel good
in simple words you have activated immune system to clear hbvdna (hbv virions) together with tenofovir, when hbvdna will be over fatigue will go unless your immune system is so repaired to go after hbsag too in this case you will feel good when all hbv will be definitely cleared
what is the diference betwen immune system activation(natural) and to be Under treatment?
as i know if i am not wrong when hbv become+active the immune system try to defend the liver not by attaking the virus it self but by attaking the infected liver cells(the morpholgy of liver sells s wich is changed because of dnahbv wich make the cells as strangers for our immune system)so it attack these cells so the liver is damaged ,high alat asat decrease of dnahbv and fatigue and risk of chc and fibrose,if i am not wrong ,does treatemnt do,the same work of our immune system and how fibrose s regress?
christoph think you re doing bad by drinking
sorry too long post to read now, it is not antivirals alone to make hbvdna undetectable but immune system plus antivirals....immune system is always there naturally but when you add antivirals the weak immune response of chronic carriers is able to make hbvdna und
I second what stef2011 said, at least this is what happens to me as well. In order to get rid of fatigue and get your energy up (but you need to understand, this way you are suppressing your immune system) you can try a lots of sugar/sweets or get in the sun or high dose Vit D, these all suppress the immune system. For me, these works, does not mean for you is the same.
If possible, can you check your vit D level?...it should be low, now, with a activated immune system.
I have it 7,7 now and my hbsag lowered at 800 ui/ml, last time it was 25 and hbsag was 1200. But it could be a coincidence.
Also, fibrose increased to 6.5 now, last time it was 5.6.
"what is the diference betwen immune system activation(natural) and to be Under treatment?" ...there is no difference, immune system activation should be the same, the problem is natural activation is very hard to do, you can try low or no sugar/no vit D diet in order to activate your immune system, but it needs a lot of time and experimentation to see results.
The problem with "under treatment" activation could be that you are forcing the body to "heal" when it is not ready yet.
I've been on viread for 2 weeks now, haven't noticed much though I do notice some weakness. I'm attributing this to the Hep B because I've been having weakness prior. Been also taking plenty of Vitamin D to help with this weakness. Have not noticed tiredness yet....
What time do you take the Viread? You may want to consider taking it before bed, so this way your body is rested when you are already taking it. Just a thought. Like you, I like getting out with friends and such and usually am out pretty late, so I opt to take this before bed so I don't experience many side affects.
Also, like you, I am taking this in hopes it cures HBV as that is all I also have (however, mine is pretty much an active chronic infection...)
Thanks, Stef. I've been doing so.. even if it is some kind of snack (though maybe my snack should be a healthy fruit instead of a doughnut haha!) And yes, most of my weakness has started before the meds. I'm only on second week of meds so I don't really know what effect it's having on me just yet.
Question for you... does the strength return as your body starts to go undetectable and the viral load reduces. There are days when I feel like I can't even support myself when trying to stand and sometimes when trying to sit. Seems like certain positions will trigger off more weakness. Will my body eventually return to normal?
just make your vitd25oh around 100ng/ml and immune system will be modulated to where it needs
there does not exsist immune suppressing effect from vit d, it was old very poor quality studies and today all known as wrong
if there is too much autoimmunity, it comes from th17 (proven and well studied, not supposed) which is the part of immune system to make auto immunity
both vitd25oh and 1.25oh work on same thousands genes (about 45oo genes if i remember correct).only few genes among this huge number is influenced only by 25oh or 1,25
Thanks, Stef. I've been taking 10,000iu of Vitamin D daily even though doctors said to reduce this. I've been taking some other stuff as well daily...
Zinc - 50mg
Magnesium - 250mg
One a Day Vitamins
B-12 Vitamin 1000mcg
Do I need to avoid any of these?
I realized too that I need to incorporate more fruits and veggies into my diet. I've been mainly meat eater and, while I lost my appetite when this started, I gained it back and still have mostly a meat diet. Funny enough, I love most fruits and veggies and don't get enough of them!
evrything ok except zinc can be little lower like 15-30mg a day, B12 not needed especially if you were a meat eater, magnesium dose ok.selenium 200mcg daily and blend of natural vit E 400iu daily are needed too
Vitamin E Complex High Gamma Natural from puritans is a good and cheap choice
selenium prevent hcc a great deal, china had very big studies on this with many cities.vit E even boosts pegintf response so it is also a good add.in case of fatty liver 800iu
I had the tiredness at the start of taking viread. I have been in TNF for 3 years now and i can tell you that the tiredness still comes and goes.
I have come to know that its my immune system acting against the Virus, which i believe to be a good thing. Will know for sure, when i do my HBSAG quantity test, which i havnt done reliably, as the last values i had were from a questionable lab.
Stef, would you then say that the stronger your immune system is the better????
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.